# SDR COMA0360075

- Difficulty date: February 1, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 13,374 hours, 13,584 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5608 LEFT WINDOW HEAT CAUTION MESSAGE.SWITCHED TEMP SENSOR LEADS TO BACK UP SENSORS.
